# SDR QXEA0000721

- Difficulty date: March 4, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP SKIN STRINGERS BETWEEN WS 4700 AND WS 5280 HAVE NUMEROUS AREAS OF LIGHT ABRASION AND SMALL NICKS THAT HAVE LIGHT SURFACE CORROSION DEVELOPING.  REPAIRED IAW FOKKER SRM 51-10-04.
